# SDR HALA2011043000176

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 30,935 hours, 5,875 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2 EA EMERGENCY LIGHTS INOP AT SEAT 13 AND 16 RT SIDE.  FOUND CONNECTORS IN CEILING PANELS DISCONNECTED- RECONNECTED CONNECTORS BOTH LIGHT WORK CORRECTLY IAW AMM 33-42-00.
